# SDR DHL2006873519

- Difficulty date: May 29, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: Le
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD VANE SLOT L/E UPPER PART HOLES ELONGATED STA XILD 7095 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 05-19-06, DWG AST060505 DATED 05-11-06.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION.  PERFORMED NDT INSP, NO CRACK OF CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.050") AND FILLER (AL7075T6 0.063") IAW DWG AST060505.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER AND INNER FACE OF EXT REPAIR IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AST060505, SRM 51-1-21, SR, 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
